Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 459508, 13 pages
http://dx.doi.org/10.1155/2014/459508
Research Article

The Construction of Type-2 Fuzzy Reasoning Relations for Type-2 Fuzzy Logic Systems

School of Control Science and Engineering, Dalian University of Technology, Dalian 116024, China

Received 24 November 2013; Accepted 7 January 2014; Published 9 March 2014

Academic Editor: Chong Lin

Copyright © 2014 Shan Zhao and Hongxing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “The concept of a linguistic variable and its application to approximate reasoning. I,” Information Sciences, vol. 8, pp. 199–249, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Mizumoto and K. Tanaka, “Some properties of fuzzy sets of type 2,” Information and Computation, vol. 31, no. 4, pp. 312–340, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Mizumoto and K. Tanaka, “Fuzzy sets of type 2 under algebraic product and algebraic sum,” Fuzzy Sets and Systems, vol. 5, no. 3, pp. 277–290, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. N. Karnik, J. M. Mendel, and Q. Liang, “Type-2 fuzzy logic systems,” IEEE Transactions on Fuzzy Systems, vol. 7, no. 6, pp. 643–658, 1999. View at Publisher · View at Google Scholar · View at Scopus
  5. T.-C. Lin, H.-L. Liu, and M.-J. Kuo, “Direct adaptive interval type-2 fuzzy control of multivariable nonlinear systems,” Engineering Applications of Artificial Intelligence, vol. 22, no. 3, pp. 420–430, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Melin, L. Astudillo, O. Castillo, F. Valdez, and M. Garcia, “Optimal design of type-2 and type-1 fuzzy tracking controllers for autonomous mobile robots under perturbed torques using a new chemical optimization paradigm,” Expert Systems with Applications, vol. 40, no. 8, pp. 3185–3195, 2013. View at Publisher · View at Google Scholar
  7. J. M. Mendel, R. I. John, and F. Liu, “Interval type-2 fuzzy logic systems made simple,” IEEE Transactions on Fuzzy Systems, vol. 14, no. 6, pp. 808–821, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. J. M. Mendel and F. Liu, “Super-exponential convergence of the Karnik-Mendel algorithms for computing the centroid of an interval type-2 fuzzy set,” IEEE Transactions on Fuzzy Systems, vol. 15, no. 2, pp. 309–320, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. O. Castillo, J. R. Castro, P. Melin, and A. Rodriguez-Diaz, “Universal approximation of a class of interval type-2 fuzzy neural networks in nonlinear identification,” Advances in Fuzzy Systems, vol. 2013, Article ID 136214, 16 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Melin and O. Castillo, “A review on the applications of type-2 fuzzy logic in classification and pattern recognition,” Expert Systems with Applications, vol. 40, no. 13, pp. 5413–5423, 2013. View at Publisher · View at Google Scholar
  11. N. N. Karnik and J. M. Mendel, “Operations on type-2 fuzzy sets,” Fuzzy Sets and Systems, vol. 122, no. 2, pp. 327–348, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. F. Kawaguchi and M. Miyakoshi, “Extended t-norms as logical connectives of fuzzy truth values,” Multiple-Valued Logic, vol. 8, no. 1, pp. 53–69, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. F. Kawaguchi and M. Miyakoshi, “Generalized extended t-norms as t-norms of type 2,” in Proceedings of the 39th International Symposium on Multiple-Valued Logic (ISMVL '09), pp. 292–297, May 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. C. L. Walker and E. A. Walker, “The algebra of fuzzy truth values,” Fuzzy Sets and Systems, vol. 149, no. 2, pp. 309–347, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. L. Walker and E. A. Walker, “Sets with type-2 operations,” International Journal of Approximate Reasoning, vol. 50, no. 1, pp. 63–71, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Coupland and R. John, “A new and efficient method for the type-2 meet operation,” in Proceedings of the IEEE International Conference on Fuzzy Systems, pp. 959–964, Budapest, Hungary, July 2004.
  17. S. Coupland and R. John, “New geometric inference techniques for type-2 fuzzy sets,” International Journal of Approximate Reasoning, vol. 49, no. 1, pp. 198–211, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. T. Starczewski, “Extended triangular norms,” Information Sciences, vol. 179, no. 6, pp. 742–757, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Ling and Y. J. Zhang, “Operations on triangle type-2 fuzzy sets,” Procedia Engineering, vol. 15, pp. 3346–3350, 2011. View at Google Scholar
  20. B. Q. Hu and C. K. Kwong, “On type-2 fuzzy sets and their t operations,” Information Sciences, vol. 255, pp. 58–81, 2014. View at Publisher · View at Google Scholar
  21. E. Sanchez, “Resolution of composite fuzzy relation equations,” Information and Computation, vol. 30, no. 1, pp. 38–48, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. de Baets, “An order-theoretic approach to solving sup-T equations,” in Fuzzy Set Theory and Advanced Mathematical Applications, D. Ruan, Ed., Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at Google Scholar
  23. A. di Nola, S. Sessa, W. Pedrycz, and E. Sanchez, Fuzzy Relation Equations and Their Applications to Knowledge Engineering, vol. 3, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989. View at MathSciNet
  24. G. J. Klir and B. Yuan, Fuzzy Sets and Fuzzy Logic: Theory and Applications, Prentice-Hall, Upper Saddle River, NJ, USA, 1995. View at MathSciNet
  25. M. M. Bourke and D. G. Fisher, “Solution algorithms for fuzzy relational equations with max-product composition,” Fuzzy Sets and Systems, vol. 94, no. 1, pp. 61–69, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. B. Stamou and S. G. Tzafestas, “Resolution of composite fuzzy relation equations based on Archimedean triangular norms,” Fuzzy Sets and Systems, vol. 120, no. 3, pp. 395–407, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Wang and Q. Xiong, “The solution set of a fuzzy relational equation with sup-conjunctor composition in a complete lattice,” Fuzzy Sets and Systems, vol. 153, no. 2, pp. 249–260, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet